On 2-Adic L-Functions and Cyclotomic Invariants.

Ralph Greenberg

Mathematische Zeitschrift (1978)

  • Volume: 159, page 37-46
  • ISSN: 0025-5874; 1432-1823

How to cite


Greenberg, Ralph. "On 2-Adic L-Functions and Cyclotomic Invariants.." Mathematische Zeitschrift 159 (1978): 37-46. <http://eudml.org/doc/172642>.

author = {Greenberg, Ralph},
journal = {Mathematische Zeitschrift},
pages = {37-46},
title = {On 2-Adic L-Functions and Cyclotomic Invariants.},
url = {http://eudml.org/doc/172642},
volume = {159},
year = {1978},

AU - Greenberg, Ralph
TI - On 2-Adic L-Functions and Cyclotomic Invariants.
JO - Mathematische Zeitschrift
PY - 1978
VL - 159
SP - 37
EP - 46
UR - http://eudml.org/doc/172642
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.